| FREE DELIVERY ON ORDERS OVER €40 | FREE GIFT ON ORDERS OVER €50 |

Easolief Duo Paracetamol 500mg & Ibuprofen 150mg Tablets 24 Pack

Easolief Duo Paracetamol 500mg & Ibuprofen 150mg Tablets 24 Pack

Regular price
€9,75
Sale price
€9,75
Regular price
Sold out
Unit price
per 
Tax included.

 Easolief Duo 500 mg/150 mg film-coated tablets contain paracetamol and ibuprofen. Paracetamol works to stop the pain messages from getting through to the brain. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It relieves pain and reduces inflammation (swelling, redness or soreness). Easolief Duo 500 mg/150 mg film-coated tablets are used for short-term symptomatic treatment of mild to moderate pain.

Anti-inflammatory/pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment. 

CONTAINS PARACETAMOL. Do not take any other paracetamol-containing products. Do not exceed the stated dose. Immediate medical advice should be sought in the event of overdosage, because of the risk of irreversible liver damage.

Use in children under 18 years Easolief Duo 500 mg/150 mg film-coated tablets are contraindicated in children under 18 years. If you take more Easolief Duo 500 mg/150 mg film-coated tablets than you should Talk to a doctor at once if you take too much of this medicine even if you feel well. 

 

Read the product leaflet before taking this medication